Follow
Je Sang Sung
Title
Cited by
Cited by
Year
An integer programming approach for fault-tolerant connected dominating sets
A Buchanan, JS Sung, S Butenko, EL Pasiliao
INFORMS Journal on Computing 27 (1), 178-188, 2015
402015
On connected dominating sets of restricted diameter
A Buchanan, JS Sung, V Boginski, S Butenko
European Journal of Operational Research 236 (2), 410-418, 2014
282014
Generalized Domination in Graphs with Applications in Wireless Networks
JS Sung
2013
The system can't perform the operation now. Try again later.
Articles 1–3